# SDR AALA20000407

- Difficulty date: March 7, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT RIGHT EXIT INOPERATIVE.  REPAIRED CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
